| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.7mm vticm5_13.7 implantable collamer lens of -11.0/3.0/062 (sphere/cylinder/axis) had to be reloaded during insertion and it was observed that a portion of the haptic was torn.The surgeon decided to use the lens because the optic was not affected.The lens was implanted in the patients left eye (os) and remains implanted.No patient injury has been reported.
Additional Manufacturer Narrative
D6a:unk.H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Additional Manufacturer Narrative
B5- the reporter indicated that a 13.7mm vticm5_13.7 implantable collamer lens of -11.0/3.0/064 (sphere/cylinder/axis) had to be reloaded during insertion and it was observed that a portion of the haptic was torn.The surgeon decided to use the lens because the optic was not affected.The lens was implanted in the patients left eye (os) and remains implanted.No patient injury has been reported.H6- investigation type 4110: lens work order search-no similar complaints reported for units within the same lot.Claim #: (b)(4).